# SDR UPS804720

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 190-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND MODERATE CORROSION ON FINGER DOUBLER, FS 190-200, LONGERON 31L.  MAINTENANCE REPLACED DOUBLER SECTION IAW SRM 51-1-21 AND 51-1-20D.
